# SDR SWAA095211

- Difficulty date: August 10, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 55,171 hours, 47,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Part number: 1301009
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ABORTED TAKEOFF, "AUTO FAIL" & "STANDBY" LIGHTS ON PRESSURIZATION PANEL ILLUMINATED AFTER TAKEOFF.  AIRCRAFT WOULD NOT HOLD PRESSURIZATION PER QRH PROCEDURES.  FOUND LOOSE PNEUMATIC BOOT ON AFT KEEL BEAM AND SEVERAL BODY DRAINS LEAKING.  REPAIRED PER MT.
